Instability of Delay-Coupled Complex Ginzburg-Landau Models

Hakui TEKI  Keiji KONISHI  Naoyuki HARA  

Publication
A - Abstracts of IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences (Japanese Edition)   Vol.J103-A   No.8   pp.165-175
Publication Date: 2020/08/01
Online ISSN: 1881-0195
DOI: 
Type of Manuscript: PAPER
Category: 
Keyword: 
delayed coupling,  reaction diffusion systems,  complex ginzburg-landau models,  amplitude death,  wave instability,  

Full Text(in Japanese): PDF(2.1MB)>>
Buy this Article




Summary: 
The present paper deals with stability and instability of a spatially uniform steady state in complex Ginzburg-Landau models coupled by a delay connection. The relations between Hopf instability, wave instability, robust stability, and stability of delay coupled Stuart-Landau oscillators are analytically revealed. The analytical relation is numerically confirmed.